MathSciNet Relay Station
MathSciNet bibliographic data
MR1867931 05C90 (92B10)
Billera, Louis J.; Holmes, Susan P.; Vogtmann, Karen Geometry of the space of phylogenetic trees. Adv. in Appl. Math. 27 (2001), no. 4, 733–767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement